It’s another ugly day......even without a mirror handy.
This is what I posted in some Facebook MS groups this morning...... Morning everyone, looking for some advice/ comments about symptoms I’m experiencing of late...... For about a month now I have been having severe headaches behind my eyes and feel dizzy (out of sorts). I am also sweating profusely at night where I have to change the bedding one or two times a night. So not sleeping well at all, but don’t feel overly fatigued (assume Modafinil is helping with that). Back in October of 2020 I started taking Cymbalta and Bacloflen and I’m a regular user of both CBD oil and I also vape THC. Spoke with the MS clinic recently and was told that I have a choice to make, either accept the pain or the sweating. You can’t manage the pain without having the night sweats. If I don’t want to treat the pain, then I can stop the Cymbalta and the night sweats should go away. I was for a long time taking Lyrica but felt that it wasn’t working for the nerve pain. Other option is to stay the course and sweat away. This is quite annoying and is playing havoc on my relationship. Not nice sleeping next to a swimming pool. My next Ocrevus infusion will be sometime in April, so I don’t think this is crap gap, or at least not yet. I have no desire to eat or do anything for that matter. This is so depressing. This is the worst I have ever felt with my MS for 20+ years. Also having issues with both bladder and bowels (bowels is recent). I’m taking Mirabegron for urgency but find that when I need to go, it’s just not happening. Anyone experiencing these symptoms or reactions (side-effects)? Hopefully someone can provide me with some guidance / thoughts. Have a great day everyone, stay safe.
@Jeff_Berry , what does your Doctor say about the headaches?Unexplained frequent severe headaches should be explained. I don't believe that your choice is pain or sweating! The issue with pain medication is that you need to find the right treatment AND the right dose. On that basis, I wouldn't discount Lyrica as a potential solution. Try "shuffling the pack" and try different medications.
Hi, doctor follow up in their 3 week period, have phone appointment this upcoming week. I’m so tired of this pain and sweating. Thanks for responding. 😊